# SDR SWIA201804304612

- Difficulty date: April 4, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 39,619 hours, 33,516 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND, LOWER OUTER EDGE. HAS TWO GOUGES CAUSED BY SERVICE DOOR LOWER FITTINGS.   REMOVED AND REPLACED THE LOWER SERVICE DOOR STOP FITTING IAW SRM.
